# SDR DALA2021062403446

- Difficulty date: June 24, 2021
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 64,372 hours, 21,236 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lanyard
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5802 DOOR 2L WILL NOT CLOSE PROPERLY. CORRECTIVE ACTION: READJUSTED CORD ASSY, OPS CK OK PER AMM 52-11. (7823454)
